# SDR DALA2020111103683

- Difficulty date: November 6, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 83,367 hours, 37,128 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN A CLIMB FROM 33000 TO 35000 MSO THE ECAM SHOWED SMOKE LAV SMOKE.  THE WARNING EXTINGUISHED AFTER ABOUT 5 SECONDS.  CORRECTIVE ACTION: ALL LAVS NO EVIDENCE OF SMOKE OR TAMPERING, PER A320 AMM 38-30.  A/C OK FOR SERVICE.
